# SDR DALA2022070104592

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CORROSION RUDDER HINGE 6 BEARING ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED OF RUDDER HINGE BEARING PER A320 AMM 55-46-11. OK FOR SERVICE. (2301136)
